Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak expectations and injectivity in operator algebras


Author: Bruce E. Blackadar
Journal: Proc. Amer. Math. Soc. 68 (1978), 49-53
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1978-0467329-0
MathSciNet review: 0467329
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a noninjective von Neumann algebra M on a separable Hilbert space $ \mathcal{H}$ for which there exists a weak expectation of $ \mathcal{L}(\mathcal{H})$ into M. Some positive results about weak expectations are also obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0467329-0
Keywords: $ {C^\ast}$-algebra, von Neumann algebra, conditional expectation
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society